CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(5) 513-518 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(172KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Admissibility
incomplete ellipsoidal restriction
linear estimators
multivariate linear models.
Authors
Wu Jianhong
PubMed
Article by

Admissibility of Linear Estimators in Multivariate\\Linear Models with Respect to an Incomplete\\Ellipsoidal Restriction

Wu Jianhong

College of Statistics and Mathematics, Zhejiang Gongshang University

Abstract��

This paper studies the admissibility of
linear estimators in multivariate linear models with respect to an
incomplete ellipsoidal restriction
$\mbox{tr}(\Theta-\Theta_1)'N(\Theta-\Theta_1)\leq\sigma^2$.
Specifically, we study the influence of the matrix $N$ and
$\Theta_1$ which is the center of a restricted set to the
admissibility of linear estimators in multivariate linear models
with respect to the incomplete ellipsoidal restriction
$\mbox{tr}(\Theta-\Theta_1)'N(\Theta-\Theta_1)\leq\sigma^2$. The
main results show that the class of admissible linear estimators
with the restriction
$\mbox{tr}(\Theta-\Theta_1)'N(\Theta-\Theta_1)\leq\sigma^2$ is the
same as the one with the restriction
$\mbox{tr}(\Theta-\Theta_2)'N(\Theta-\Theta_2)\leq\sigma^2$ for
$\Theta_1$ and $\Theta_2$ with certain relationship.

Keywords�� Admissibility   incomplete ellipsoidal restriction   linear estimators   multivariate linear models.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Wu Jianhong
Email:
About author:

References��
Similar articles
1��Yang Hu, Li Yalian.Partial Ridge-Type Spectral Decomposition Estimate in Linear Mixed Model[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2008,24(3): 289-296
2��Li Zaixing,Ding Sheng.Small Sample Properties about Estimates in Linear Mixed Models under Linear Restrictions[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2011,27(3): 323-330

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST